# SDR AALA20002087

- Difficulty date: December 6, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RBL 28 BULKHEAD ATTACH FITTING HAS HEAVY CORROSION 1 INCH BY .250 INCH, AT STATION 1178-1183 UNDER CABIN FLOOR.  INSTALLED NEW FITTING AT RBL 28 ATTACH POINT SRM 51-10-1 AND 51-30-2.  (M)
